Couldn't find what you looking for?

TRY OUR SEARCH!

My husband has had 1 adrenal gland removed because of a tumor 2 years ago and his gallbladder removed this year. He has gerd with stomach bloating before any of these operations and has been on prevacid for 3 years. He had his gallbladder removed because it was full of stones and doc thought this was his problem. No help. He now has anxiety and what we think are panic attacks because we think because he can not get a deep breath. This has been going on for almost a year. It has become so bad that he can’t control it on his own; that it’s controlling him. Sometimes he can’t even take a trip into the next town about 20 miles away without feeling like he can’t do it. It’s hard for him to be out at night. He doesn’t seem to be able to do anything anymore including going to the county fair with the family; something that he always like to do, the ride was to much for him and we had to turn around and go home after a hour of him out of the car on the side of the road pulling himself together. He even feels anxious just sitting home watching tv. He always feels like his upper chest is tight and his shoulders and neck feel heavy and hurt and there is a brick just sitting in his chest. He feels like he can’t max out a deep breath; he goes around all day try to yawn to get one. He gets spasms sometimes in his upper chest. His face get hot and flushed sometimes out of the blue. He says he feels like there is a lump in his throat and his tongue feels swollen and tingly, mouth always feels dry, and He has problems getting to sleep at night because he gets worrying thoughts in his head. He also has stomach problems and has been on prevacid for a couple of years He has been to a councilor, tried breathing techniques, walking and talking to the lord, and just trying not to think about it and its just there from the minute he wakes up until he falls asleep at night. His doctor has prescribed celexa 10 mgs. but he just worrys about taking it because he is afraid that its going to cause more anxiety and he feels like he can’t handle anymore of it; he also worrys about suicidal thoughts from the meds. Has anyone ever experienced anything like this. Any help would be great to get my husband and his life back – Thank you!!!

Loading...

Hi. U can try panic away program. Hope it helps.
Reply

Loading...

I've had similar symptoms, not as severe. It turned out I had a large Hiatal Hernia. Not sure if this is what's going on here, but it's worth a look.
Reply

Loading...